# SDR AALA2018060869031

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 68,169 hours, 25,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D5757428100751
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE FLAP  WEDGE DELAMINATED.  REPLACED THE FLAP  WEDGE.  AIRCRAFT WAS GROUNDED.
